# SDR P2EA99253

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 2120 · Air Distribution System
- Part: Skin
- Condition: Cracked
- Location: Ram Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, LEFT RAM DOOR INNER SKIN CRACKED, DEFECT SIZE, LENGTH 3 INCHES AND WIDTH 1 INCH.  REPAIRED RAM DOOR INTERNAL SKIN PER COOPESA EO COO-3-52-708-99 DATED DECEMBER 4, 1999.  (M)
